MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL OPTIMA; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON, S.A. BD PHASEAL OPTIMA; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number UNKNOWN PHASEAL
Medical Device Problem Codes Leak/Splash (1354); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd phaseal had a disconnection.The following information was provided by the initial reporter: material #: unknown batch#: unknown.Pharmacist noted leaking around the phaseal and the spin collar on several occasions, did not save product.Ovc rep went on sight on (b)(6)2026 and noted education was needed in locking the phaseal but also noted that the spin collar on the set was "slipping" and causing it to become loose.No patient involvement additional information provided: 1.Please provide the batch# or lot# number for the reported phaseal product? 2.Please provide the material# or ref# number for the reported phaseal product? 3.Kindly confirm whether you have observed any issues with the tubing product, given that material #10942011-04 (as lvp 20d) has been referenced in the pir complaint report.If an issue has been identified, please provide a detailed issue description along with the applicable lot number i do not have this information.It was a general observation and we were trying to figure out why it may be happening.Education was provided by bd representative and we will continue to monitor.I will make sure to record this information in the future if we continue to have issues.
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Additional information: d.4.Udi investigation summary: root cause couldn't be determined due to unavailability of sample information.A complaint history review cannot be performed as no material and batch/lot number was provided.A dhr review cannot be performed as no material and batch/lot number was provided.A review of the applicable risk document indicates that the potential risk of the reported event was assessed appropriately in the risk management documentation.

Brand Name
BD PHASEAL OPTIMA
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24925901
Report Number3003152976-2026-00185
Device Sequence Number10671018
Product Code ONB
UDI-Device Identifier10885403199363
UDI-Public(01)10885403199363
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUNKNOWN PHASEAL
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown